Contemporary Mathematics, Volume 2 Issue 1 (2021), 1-102 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Some Generalizations of Jensen's Inequality
by Slavko Simic, Bandar Almohsen
Abstract: In this article, we give some improvements and generalizations of the famous Jensen's and Jensen-Mercer inequalities for twice differentiable functions, where convexity property of the target function...
Open Access Research Article PDF
The Polypermutation Group of an Associative Ring
by Jason K. C. Polak
Abstract: We study permutation polynomials through the device of the polypermutation group of an associative ring R, denoted by Pgr(R). We derive some basic properties and compute the cardinality of Pgr(Z/pk ) ...
Open Access Research Article PDF
On the P-Adic Valuations of Stirling Numbers of the Second Kind
by S. S. Singh, A. Lalchhuangliana, P. K. Saikia
Abstract: ...
Open Access Research Article PDF
Asymptotic Behavior of Positive Solutions to a Nonlinear Elliptic Coupled System on an Exterior Domain
by Habib Mâagli, Zagharide Zine El Abidine
Abstract: ...
Open Access Research Article PDF
A Mathematical Model for the Study of Effectiveness in Therapy in Tuberculosis Taking into Account Associated Diseases
by Erick Delgado Moya, Alain Pietrus, Sergio Muniz Oliva
Abstract: Tuberculosis (TB) remains a major global health problem. We present a deterministic mathematical model for the study of the effectiveness of therapy in TB to determine the impact of HIV/AIDS and diabe...
Open Access Research Article PDF